MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh
Catalog Number 5955600
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 07/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2009- patient was diagnosed with incarcerated incisional hernia thereby underwent open repair with implant of ventralex mesh (device 1).Per op notes, "through upper midline incision, hernia sac with incarcerated omentum was identified in the abdominal region which was then reduced.A ventralex mesh (device 1) was placed intraperitoneally and was sutured." on (b)(6) 2011- patient was diagnosed with chronic pelvis pain, adhesion, thereby underwent robotic assisted laparoscopic repair.Per op notes, "adhesions from omentum to the anterior abdominal wall was identified.Adhesions were lysed and the omentum was reduced." on (b)(6) 2011- patient was diagnosed with abdominal pain, adhesion, thereby underwent laparoscopic repair.Per op notes, "extensive adhesion from the omentum to the previous hernia repair in mid upper abdomen." on (b)(6) 2012- patient was diagnosed with pelvic pain, adhesion, thereby underwent robotic assisted laparoscopic repair.Per op notes, "dense adhesions from the omentum to the anterior abdominal wall were identified and the adhesions were lysed." on (b)(6) 2014- patient was diagnosed with umbilical hernia, thereby underwent explant of ventralex mesh (device 1).Per op notes, "hernia sac in the umbilical region with incarcerated omentum.Omentum was reduced and the hernia sac was dissected.The scar tissue was excised.The ventralex mesh (device 1) was folded at the top and the mesh (device 1) was excised." on (b)(6) 2015- patient was diagnosed with incisional hernia, thereby underwent laparoscopic repair with implant of synthetic mesh.Per op notes, "adhesions were lysed in abdominal region and the synthetic mesh was placed and tacked." on (b)(6) 2015- patient was diagnosed with recurrent epigastric incisional hernia, pain, thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 2).Per op notes, "recurrent hernia was noted in the abdominal region.A large ventralight st using echo ps (device 2) was placed over the previous synthetic mesh and was tacked with capsure tacking device." on (b)(6) 2017- patient was diagnosed with epigastric hernia, thereby underwent laparoscopic repair with implant of synthetic mesh.Per op notes, "multiple adhesions in abdominal region were lysed.The hernia was easily identified above and to the left of the previous upper mesh.A synthetic mesh was placed laterally and was tacked.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the ventralight st using echo ps (device 2).An additional supplemental emdr was submitted to represent the ventralex mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST w/ Echo
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50050074
Report Number1213643-2026-00954
Device Sequence Number9617292
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5955600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight219 LB